Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A relation between moment generating functions and convergence rates in the law of large numbers


Author: D. L. Hanson
Journal: Bull. Amer. Math. Soc. 73 (1967), 95-96
DOI: https://doi.org/10.1090/S0002-9904-1967-11657-4
MathSciNet review: 0205308
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Cramér, Sur un nouveau théorème-limite de la théorie des probabilités, Actualités Sci. Indust., No. 736, Paris, 1938.
  • 2. Herman Chernoff, A measure of asymptotic efficiency for tests of a hypothesis based on the sum of observations, Ann. Math. Statist. 23 (1952), 493-507. MR 57518
  • 3. D. L. Hanson and L. H. Koopmans, On the convergence rate of the law of large numbers for linear combinations of independent random variables, Ann. Math. Statist. 36 (1965), 559-564. MR 182043
  • 4. Y. S. Chow, Some convergence theorems for independent random variables, Tech. Report No. 63, Purdue University, Lafayette, Indiana, 1966. MR 203779
  • 5. D. L. Hanson and L. H. Koopmans, A probability bound for integrals with respect to stochastic processes with independent increments, Proc. Amer. Math. Soc. 16 (1965), 1173-1177. MR 184281


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11657-4

American Mathematical Society